%0 Journal Article
	%A Sanjay K.Srivastava and  Bhanu Gupta
	%D 2013
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 77, 2013
	%T Strict Stability of Fuzzy Differential Equations with Impulse Effect
	%U https://publications.waset.org/pdf/16748
	%V 77
	%X In this paper some results on strict stability heve beeb extended for fuzzy differential equations with impulse effect using Lyapunov functions and Razumikhin technique.

	%P 854 - 858